| Model Number |
M00545900 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a hurricane rx dilatation balloon was attempted to be used in the common bile duct during an endoscopic retrograde cholangiopancreatography (ercp) procedure to treat bile duct stricture performed on an unknown date.During the procedure, the balloon popped.No piece of the balloon detached inside the patient.The procedure was completed with another hurricane rx dilatation balloon.No further information has been obtained despite good-faith efforts.There were no patient complications reported as a result of this event.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.Block h11: investigation results: the returned hurricane rx dilatation balloon was analyzed, and a visual and functional evaluation found no damage.No other problems with the device were noted.With all the available information, boston scientific (bsc) concludes the reported event of balloon burst was not confirmed.The returned device was inflated without problems and was able to hold pressure without any issue.Therefore, the most probable root cause is no problem detected.
Event or Problem Description